# SDR SIMA200212107

- Difficulty date: April 19, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION OF AIRCRAFT, FOUND FOUR GROUPS OF GOUGES ON THE LEFT FORWARD FUSELAGE BETWEEN FRAMES 12 AND 13, ALONG STRINGER 16L.  BLENDED GOUGES PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER.  REPAIRED IAW EMB GST-1265/02, AND STANDARD SRM PRACTICES.  (M)
